Periodic interpolation on uniform meshes. (English) Zbl 0664.41004

The author presents a weaken condition to develope a method of interpolation by translation. As application, the author obtains the construction of periodic polynomials splines of both odd and even degree on uniform meshes.
Reviewer: Dayong Cui


41A05 Interpolation in approximation theory
Full Text: DOI


[1] Delvos, F.-J; Schempp, W, On optimal periodic interpolation, J. math. anal. appl., 52, 553-560, (1975) · Zbl 0293.41009
[2] Golomb, M, Approximation by periodic spline interpolants on uniform meshes, J. approx. theory, 1, 26-65, (1968) · Zbl 0185.30901
[3] Locher, F, Interpolation on uniform meshes by the translates of one function and related attenuation factors, Math. comp., 37, 403-416, (1981) · Zbl 0517.42004
[4] Meinardus, G, Periodische splinefunktionen, (), 177-199 · Zbl 0315.41010
[5] Práger, M, Universally optimal approximation of functionals, Apl. mat., 24, 406-416, (1979) · Zbl 0449.41003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.